EconPapers    
Economics at your fingertips  
 

Complex Convexity of Musielak-Orlicz Function Spaces Equipped with the -Amemiya Norm

Lili Chen, Yunan Cui and Yanfeng Zhao

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

The complex convexity of Musielak-Orlicz function spaces equipped with the -Amemiya norm is mainly discussed. It is obtained that, for any Musielak-Orlicz function space equipped with the -Amemiya norm when , complex strongly extreme points of the unit ball coincide with complex extreme points of the unit ball. Moreover, criteria for them in above spaces are given. Criteria for complex strict convexity and complex midpoint locally uniform convexity of above spaces are also deduced.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/190203.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/190203.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:190203

DOI: 10.1155/2014/190203

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:190203